# SDR ARWA20040906

- Difficulty date: September 28, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- Aircraft time: 77,793 hours, 25,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK INSPECTION, THE FOLLOWING WAS FOUND, RT WING INBOARD L/E LOWER SECTION STA XCW 69 OUTER PLATING AND INNER DOUBLER WITH 3 INCH CRACK.
